Alert archive / Texas / Red Flag Warnings in 2009

Red Flag Warning 1, NWS Austin/San Antonio, TX

January 18, 200933 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Jan 18, 2009, 8:40 PM CST for 33 counties in Texas. It took effect at Jan 19, 2009, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2009, 8:40 PM CST (02:40 UTC)
In effect from
Jan 19, 2009, 10:00 AM CST
Expired
Jan 19, 2009, 6:00 PM CST
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2009-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2009-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5546 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 190240
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 PM CST SUN JAN 18 2009

...A RED FLAG WARNING HAS BEEN ISSUED FOR MOST OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITIES MONDAY... 

...NEAR CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY AGAIN FOR
PARTS OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY TUESDAY...

.A VERY DRY AIRMASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS
THROUGH AT LEAST TUESDAY. MODERATE NORTHWESTERLY WINDS IN THE
UPPER LEVELS OF THE ATMOSPHERE WILL MIX DOWN TO INCREASE SURFACE
WINDS ON MONDAY. WIND GUSTS TO AROUND 25 MPH CAN BE EXPECTED ON
MONDAY WITH SUSTAINED WINDS OF 15 TO 20 MPH. STRONGER WINDS ARE
POSSIBLE ON TUESDAY BEHIND ANOTHER COLD FRONT AND MAY BRING NEAR
CRITICAL FIRE WEATHER CONDITIONS. 

TXZ171>173-184>194-202>209-219>225-191130-
/O.UPG.KEWX.FW.A.0001.090119T1500Z-090119T2300Z/
/O.NEW.KEWX.FW.W.0001.090119T1600Z-090119T2300Z/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-
840 PM CST SUN JAN 18 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST
MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS OF 15 TO 20 MPH ALONG WITH GUSTS TO AROUND 25 MPH
CAN BE EXPECTED FROM LATE MORNING THROUGH LATE AFTERNOON ON
MONDAY. RELATIVE HUMIDITIES WILL FALL INTO THE TEENS DURING THE
LATE MORNING AND PERSIST INTO THE AFTERNOON AND EARLY EVENING.

IN ADDITION...STRONGER NORTHERLY WINDS BEHIND ANOTHER COLD FRONT
MAY CREATE NEAR CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
2 follow-up statements
000 
WWUS84 KEWX 191042
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 AM CST MON JAN 19 2009

...A RED FLAG WARNING HAS BEEN ISSUED FOR SOUTH CENTRAL TEXAS AND
THE HILL COUNTRY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
TODAY...

...NEAR CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY AGAIN
FOR SOUTH CENTRAL TEXAS AND THE HILL COUNTRY TUESDAY...

.A VERY DRY AIRMASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS
THROUGH TUESDAY. MODERATE NORTHWESTERLY WINDS IN THE MID LEVELS
OF THE ATMOSPHERE WILL MIX TO THE SURFACE TO INCREASE SURFACE
WINDS ON TODAY. WIND GUSTS TO AROUND 25 MPH ARE POSSIBLE TODAY...
WITH SUSTAINED WINDS OF 15 TO 20 MPH IN THE WARMEST PART OF THE
DAY. STRONGER WINDS ARE POSSIBLE ON TUESDAY IN WAKE OF ANOTHER
COLD FRONT...COMING ACROSS THE REGION FROM THE NORTH.  THIS
WILL ALSO BRING NEAR CRITICAL FIRE WEATHER CONDITIONS TUESDAY.

TXZ183-217-218-228-191845-
/O.NEW.KEWX.FW.A.0002.090120T1600Z-090121T0000Z/
/O.EXA.KEWX.FW.W.0001.090119T1600Z-090119T2300Z/
VAL VERDE-MAVERICK-ZAVALA-DIMMIT-
442 AM CST MON JAN 19 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

NORTHWEST WINDS OF 10 TO 20 MPH ALONG WITH GUSTS TO AROUND 25 MPH
CAN BE EXPECTED FROM LATE MORNING THROUGH LATE AFTERNOON TODAY.
RELATIVE HUMIDITIES WILL FALL INTO THE TEENS IN THE LATE MORNING
TO EARLY AFTERNOON...AND TO AROUND 10 PERCENT IN THE MID TO
LATE AFTERNOON.

IN ADDITION...STRONGER NORTHERLY WINDS IN WAKE OF ANOTHER
COLD FRONT WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ON
TUESDAY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$

TXZ171>173-184>194-202>209-219>225-191845-
/O.NEW.KEWX.FW.A.0002.090120T1600Z-090121T0000Z/
/O.CON.KEWX.FW.W.0001.090119T1600Z-090119T2300Z/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-
442 AM CST MON JAN 19 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. 

NORTHWEST WINDS OF 15 TO 20 MPH ALONG WITH GUSTS TO AROUND 25 MPH
CAN BE EXPECTED FROM LATE MORNING THROUGH LATE AFTERNOON TODAY.
RELATIVE HUMIDITIES WILL FALL INTO THE TEENS DURING THE LATE
MORNING AND PERSIST THROUGH THE AFTERNOON.

IN ADDITION...STRONGER NORTHERLY WINDS IN WAKE OF ANOTHER
COLD FRONT WILL CREATE NEAR CRITICAL FIRE WEATHER CONDITIONS ON
TUESDAY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 192106
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 PM CST MON JAN 19 2009

...A RED FLAG WARNING WILL CONTINUE FOR ALL OF SOUTH CENTRAL TEXAS
AND THE HILL COUNTRY THROUGH THE REMAINDER OF THIS AFTERNOON...

...A RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS AND THE HILL COUNTRY TUESDAY...

.A VERY DRY AIRMASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS THIS
AFTERNOON THROUGH TUESDAY. RELATIVE HUMIDITIES HAVE FALLEN INTO
THE TEENS THIS AFTERNOON AND WILL FALL INTO THE TEENS AGAIN ON
TUESDAY. MODERATE NORTHWESTERLY WINDS ALOFT HAVE MIXED TO THE
SURFACE TODAY AND WILL DO SO AGAIN ON TUESDAY IN THE WAKE OF A
WEAK COLD FRONT. SUSTAINED WINDS OF 15 TO 20 MPH WITH GUSTS TO
AROUND 25 MPH WILL CONTINUE THROUGH LATE AFTERNOON AND THEN
REDEVELOP AGAIN ON TUESDAY.

TXZ171>173-183>194-202>209-217>225-228-200515-
/O.UPG.KEWX.FW.A.0002.090120T1600Z-090121T0000Z/
/O.NEW.KEWX.FW.W.0002.090120T1500Z-090121T0000Z/
/O.EXT.KEWX.FW.W.0001.000000T0000Z-090120T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
306 PM CST MON JAN 19 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST
TUESDAY. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM CST
THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES WILL REMAIN THE TEENS THROUGH LATE AFTERNOON.
AFTER A SLIGHT RECOVERY TONIGHT...THEY WILL FALL INTO THE TEENS
AGAIN ON TUESDAY. NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO
AROUND 25 MPH WILL CONTINUE THROUGH LATE AFTERNOON. THE WINDS WILL
DIMINISH TONIGHT AND THEN INCREASE TO 15 TO 20 MPH WITH GUSTS TO
NEAR 25 MPH ON TUESDAY.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Jan 18, 5:24 PM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Jan 18, 5:24 PM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
524 PM CST SUN JAN 18 2009

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. NORTHWEST WINDS
WILL BECOME GUSTY BY 16Z.

&&

.PREV DISCUSSION... /ISSUED 400 PM CST SUN JAN 18 2009/

DISCUSSION...
TONIGHT THROUGH TUESDAY NIGHT, AN UPPER RIDGE OVER THE WESTERN
STATES AND UPPER TROUGH OVER THE EASTER STATES WILL MAINTAIN A DRY
NORTHWESTERLY FLOW ALOFT. THESE WINDS WILL MIX TO THE SURFACE TO
PROVIDE DOWNSLOPE WARMING ON MONDAY WITH HIGHS MUCH ABOVE AVERAGE.
ANOTHER COLD FRONT WILL MOVE THROUGH LATE MONDAY NIGHT INTO EARLY
TUESDAY WITH COOLER TEMPERATURES, BUT STILL ABOVE AVERAGE. MOSTLY
CLEAR SKIES, LOW DEWPOINTS, AND DECOUPLED WINDS WILL ALLOW FOR
BELOW AVERAGE LOWS, EXCEPT MIXED WINDS BEHIND THE COLD FRONT WILL
KEEP LOWS MONDAY NIGHT NEAR OR SLIGHTLY ABOVE AVERAGE. HAVE GONE
SLIGHTLY COOLER THAN MAV/MEX LOWS DUE LOWER DEWPOINTS AS SHOWN ON
NAM. HAVE GONE SLIGHTLY WARMER THAN MAV/MEX HIGHS MONDAY DUE
DOWNSLOPE WARMING.

WEDNESDAY INTO THURSDAY, THE UPPER PATTERN WILL BEGIN TO BREAK
DOWN AS AN UPPER TROUGH MOVES INTO THE WEST COAST. THIS WILL ALLOW
SOUTHERLY WINDS TO RETURN BRINGING A WARMING TREND, ESPECIALLY AT
NIGHT. MEX LOWS LOOKS REASONABLE, ALTHOUGH HAVE GONE SLIGHTLY
WARMER THAN HIGHS DUE THERMAL RIDGING.

FRIDAY THROUGH NEXT WEEKEND, THE MODELS HAVE COME INTO BETTER
AGREEMENT. THE UPPER TROUGH WEAKENS WHILE MOVING INTO A CONFLUENT
FLOW ALOFT OVER THE SOUTHERN TIER OF STATES. THE TROUGH MOVES
ACROSS TEXAS ON FRIDAY. THEN ANOTHER COLD FRONT MOVES THROUGH
FRIDAY NIGHT. A WEAKER RIDGE REBUILDS OVER THE WEEKEND. AMOUNT OF
MOISTURE AS WELL AS TIMING OF GREATEST MOISTURE, CONVERGENCE, AND
LIFT NOT COINCIDENT AND HAVE ONLY GONE WITH SILENT 10 POPS. HAVE
GONE MUCH COOLER THAN MEX TEMPERATURES FRIDAY NIGHT THROUGH
SATURDAY NIGHT DUE STRONGER COLD ADVECTION AS NOTED ON ECMWF.

FIRE WEATHER...
NEAR CRITICAL FIRE WEATHER CONDITIONS WERE BRIEFLY REACHED EARLIER
THIS AFTERNOON. A VERY DRY AIRMASS WILL PERSIST ACROSS THE AREA
TONIGHT THROUGH AT LEAST TUESDAY. LATE MORNING THROUGH AFTERNOON
RELATIVE HUMIDITIES IN THE TEENS CAN BE EXPECTED. MODERATE
NORTHWESTERLY WINDS IN THE UPPER LEVELS OF THE ATMOSPHERE WILL MIX
DOWN TO INCREASE SURFACE WINDS ON MONDAY. WIND GUSTS UP TO AROUND
20 MPH CAN BE EXPECTED WITH SUSTAINED WINDS NEAR 15 MPH. PORTIONS
OF SOUTH CENTRAL TEXAS UNDER A FIRE WEATHER WATCH INCLUDE AREAS
ALONG AND EAST OF A ROCKSPRINGS TO BRACKETTVILLE TO PEARSALL LINE.
STRONGER NORTHERLY WINDS ARE POSSIBLE ON TUESDAY BEHIND ANOTHER
COLD FRONT AND MAY BRING NEAR CRITICAL FIRE WEATHER CONDITIONS.
SOUTHERLY WINDS WILL RETURN WEDNESDAY THROUGH FRIDAY RESULTING IN
INCREASING MOISTURE AND ALLOW RELATIVE HUMIDITIES TO RECOVER.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              40  73  43  65  37 /   0   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  36  73  40  65  30 /   0   0   0   0   0
DEL RIO INTL AIRPORT           37  74  42  71  37 /   0   0   0   0   0
SAN ANTONIO INTL AIRPORT       38  78  44  69  36 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...
FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...
KERR...KINNEY...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...
UVALDE...WILLIAMSON...WILSON.

&&

01/06
Hazardous weather outlook, Jan 18, 6:44 PM CST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CST SUN JAN 18 2009

TXZ171>173-183>194-202>209-217>225-228-191230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
644 PM CST SUN JAN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AFTERNOON RELATIVE HUMIDITIES IN THE TEENS AND SUSTAINED WINDS OF
15 MPH MONDAY AND TUESDAY WILL MAKE FIRE WEATHER CONDITIONS
APPROACH CRITICAL LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 4:42 AM CSTFire Weather WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more10 hr
Jan 19, 3:06 PM CSTRed Flag WarningEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more27 hr

Nearby

Red Flag Warnings in Texas, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.